# SDR SWIA201334466

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 25,623 hours, 20,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 VERTICAL POST AT BL0 AFT LT UPPER RADIUS FAILED NDT.  C-CHECK REPAIRED IAW REO.
